Could Mucinex cause Palpitations - from FDA reports
Palpitations is found among people who take Mucinex, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Aspirin, and have Cough . We study 9,781 people who have side effects while taking Mucinex from FDA. Among them, 158 have Palpitations. Find out below who they are, when they have Palpitations and more.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
Mucinex has active ingredients of guaifenesin. It is often used in cough. (latest outcomes from Mucinex 11,112 users)
Palpitations (feelings or sensations that your heart is pounding or racing) has been reported by people with high blood pressure, depression, osteoporosis, multiple sclerosis, high blood cholesterol (latest reports from 75,308 Palpitations patients).
On Jan, 20, 2017
9,781 people reported to have side effects when taking Mucinex.
Among them, 158 people (1.62%) have Palpitations
Number of reports submitted per year:
Time on Mucinex when people have Palpitations *:
- < 1 month: 85.71 %
- 1 - 6 months: 0.0 %
- 6 - 12 months: 0.0 %
- 1 - 2 years: 14.29 %
- 2 - 5 years: 0.0 %
- 5 - 10 years: 0.0 %
- 10+ years: 0.0 %
Gender of people who have Palpitations when taking Mucinex *:
- female: 68.71 %
- male: 31.29 %
Age of people who have Palpitations when taking Mucinex *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 1.71 %
- 20-29: 8.55 %
- 30-39: 5.98 %
- 40-49: 17.95 %
- 50-59: 21.37 %
- 60+: 44.44 %
Top conditions involved for these people *:
- Cough (13 people, 8.23%)
- Depression (11 people, 6.96%)
- Respiratory Tract Congestion (7 people, 4.43%)
- Asthma (7 people, 4.43%)
- Sinusitis (6 people, 3.80%)
Top co-used drugs for these people *:
- Aspirin (43 people, 27.22%)
- Lisinopril (29 people, 18.35%)
- Albuterol (29 people, 18.35%)
- Lipitor (26 people, 16.46%)
- Levaquin (24 people, 15.19%)
Top other side effects for these people *:
- High Blood Pressure (44 people, 27.85%)
- Breathing Difficulty (40 people, 25.32%)
- Nausea (35 people, 22.15%)
- Dizziness (33 people, 20.89%)
- Fatigue (32 people, 20.25%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Palpitations when taking Mucinex?
Browse all side effects of Mucinexa b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with PalpitationsPalpitations
Could your condition cause PalpitationsPalpitations
Can you answer these questions?
10 years ago I had two stents put in. Was initially put on statin and Plavix. Did not handle statin well so quit it and got more serious with diet. Hung in there with Plavix for 6 months but didn't it. Was told I could go off of it. No problems and lipids were reducing each year to near ...
You may be interested in these reviews
I'm a female, 43 yrs old, type 2 diabetic and have been using humalog and lantus along with oral meds to help with my diabetes. I've recently started to notice that shortly after taking my humalog my heart seems to beat faster/slower and heavier. I asked about this on facebook and apparently ...
I had been taking Allipurinol for a while and noticed that about last year or a year or so I started having flutterings or heart palpitations and even went to the doctor about it. They performed and EKG and found nothing to be wrong, but they continued. I tried to figure out if it was from ...
i took mucinex on the 30th of november 2016. its january 12th 2017 and the side effects have not stopped. After the first day, i experienced lots of side effects my heart beats irregularly and really fast with just a little activity . i have a stabbing pain right in the center of my chest and ...
I am having palpitations intermittently since September. I do take Synthroid and am wondering if it could be the cause. I have seen a cardiologist and have had tests, heart problems have been ruled out. Until last spring, I was taking Armour and had no problems. I had to change doctors and was ...